View Single Post
Old 10-03-2012, 07:31 PM   #4
annalisa9397 annalisa9397 is offline
Member
(female)
 
Join Date: Aug 2012
Location: Reno, NV
Posts: 92
annalisa9397 HB Userannalisa9397 HB Userannalisa9397 HB User
Re: Heading in the right direction?

Hi,
I used to herx more from the baths than I do now. I was doing so well until a few weeks ago. Now I feel like I have taken a million steps backwards. I go to my llmd in a few weeks so will see what's going on. So in my past ten months here is what I notice:
Brainfog and dizziness worse around full moon. Detox baths make my heart beat really fast. I'm on nystatin as well, but don't know if that is causing anything. I'm currently on suprax and rifampin. I don't know if that's enough coverage right now.
If I were you I would keep detoxing all you can.
I can't tell if I'm in a three week herx or if I just getting worse??
Ive been in treatment ten months and don't know why I've had such a setback.
I did go back to work a month ago, so don't know if that's why I'm doing worse.
Are you working?
I